Some properties of positive line bundles on 1-convex complex analytic spaces
Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980), p. 61-68
@article{RSMUP_1980__63__61_0,
     author = {Silva, Alessandro},
     title = {Some properties of positive line bundles on $1$-convex complex analytic spaces},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {63},
     year = {1980},
     pages = {61-68},
     zbl = {0454.32014},
     mrnumber = {605783},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1980__63__61_0}
}
Silva, Alessandro. Some properties of positive line bundles on $1$-convex complex analytic spaces. Rendiconti del Seminario Matematico della Università di Padova, Volume 63 (1980) pp. 61-68. http://www.numdam.org/item/RSMUP_1980__63__61_0/

[1] A. Andreotti - H. GRAUERT, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), pp. 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[2] A. Andreotti - G. TOMASSINI, A remark on the vanishing of certain cohomology groups, Comp. Math., 21 (1969), pp. 412-430. | Numdam | MR 261031 | Zbl 0186.14101

[3] S. Eto - H. Kazama - K. Watanabe, On strongly q-pseudoconvex spaces with positive vector bundles, Mem. Fac. Sc., Kyushu Univ., ser. A, 28 (1974), pp. 135-146. | MR 364681 | Zbl 0297.32012

[4] H. Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann., 146 (1962), pp. 331-368. | MR 137127 | Zbl 0173.33004

[5] H. Grauert - R. REMMERT, Bilder und Urbilder Analytiseher Garben, Ann. of Math., 68 (1958), pp. 393-443. | MR 102612 | Zbl 0089.06003

[6] A. Grothendieck, in Sem. Cartan 13, 1960-61, Familles d'espaces complexes et fondements de la Géometrie Analytique.

[7] K. Knorr - M. Schneider, Relativexzeptionelle analytische Mengen, Math. Ann., 193 (1971), pp. 238-254. | MR 293129 | Zbl 0222.32008

[8] D. Lieberman - H. Rossi, Deformations of strongly pseudoconvex manifolds, Preprint (1975). | MR 590096

[9] J. Morrow - H. Rossi, Some theorems on algebraicity of complex spaces, J. Math. Soc. Japan, 27 (1975), pp. 167-183. | MR 407326 | Zbl 0306.32003

[10] A. Silva, Embedding strongly (1, 1)-convex concave spaces in CN × CPM, Proc. Symposia AMS in Pure Math., 30 (1976), pp. 41-44. | MR 445008 | Zbl 0366.32006

[11] A.J. Sommese, On manifold that cannot be ample divisors, Math. Annalen, 221 (1976), pp. 55-72. | MR 404703 | Zbl 0306.14006